# SDR ABXA010889

- Difficulty date: May 29, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,027 hours, 25,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 0128
- Condition: Discharged
- Location: Cabin
- Part time: 224 hours, 144 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY EXIT LIGHTS DIM.  REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK IAW DC-8 MM 33-50-01.
